# SDR CALA2021092701691

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM Y1162.5 AT FR68. (A3NB-53-3-62 22) FLOOR BEAM EVALUATED AND FOUND OUT OF LIMITS IAW A320 SRM 53-41- 15-283-002 AND REPLACED FOR NEW FLOOR BEAM PN: D5347218820400 BA TCH: 0002716527 IAW SRM 51-52-11/001. MAINTENANCE ACCOMPLISHED B Y V934382 ON WC 0014620 AT ST ENGINEERING BFM
